iCliniq logo

Ask a Doctor Online Now

HomeAnswersFamily Physicianirritable bowel syndromeWhy am I having continuous bloating and farting?

What can be done for continuous bloating and farting?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At July 17, 2018
Reviewed AtJanuary 30, 2024

Patient's Query

Hello doctor,

I am 32 years old male. During the evening time, I started bloating and fart continuously. This is happening since last six to eight months. I have high cholesterol and taking Rozavel 10. It is very embarrassing.

Answered by Dr. Mayank Agarwal

Hi,

Welcome to icliniq.com.

Rosuvastatin (Rozavel) is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence take Simethicone tablets (Flatubust).

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Mayank Agarwal
Dr. Mayank Agarwal

Family Physician

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Family Physician

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy